# SDR FDEA201312203031

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,665 hours, 19,607 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Out Of Position
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GOT FLAP LE SLAT AYSYM EICAS MESSAGE BETWEEN UP & 1 POSITION.  NR 1 FLAP, SLAT ELEX UNIT BITE SHOWS RT SLAT DRIVE.  NR 2 UNIT SHOWS RT SLAT XMITTER.  TROUBLESHOT IAW FIM 27-51.  FAULT TREE 805, FOUND NR 6 LE SLAT CTR OTBD TORQUE TUBE DRIVE SPLINED COUPLING BOLTS THREE EACH DROPPED OUT FROM COUPLING.  REINSTALLED THREE BOLTS IN SPLINED COUPLING & SAFE TIED BOLTS IAW AMM 27-81-20-4.  RAN FLAPS & SLATS THRU SEVERAL TIMES IAW AMM 27-81-00-5, NO FAULTS FOUND.  A/C OK FOR SERVICE.
